# SDR A6WA201542364

- Difficulty date: January 30, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 31,054 hours, 29,167 cycles
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Condition: Damaged
- Location: External Power
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERNAL POWER OUTLET DAMAGE, RECEPTACLE.
